# SDR MALA020653

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: 00261
- Condition: Failed
- Location: Rt Intake Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT 2919, RT INTAKE HEAT INTERMITTENT, CYCLES ON AND OFF.  A/C RETURN TO MSP.  MAINTENANCE REPLACED RT DEICE CONTROL MODULE, OPS CHECK GOOD.
